# SDR DALA2025111808426

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 48,702 hours, 35,153 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Module
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MSN DUE TO FUEL QUANTITY INOPERATIVE.  REPLACED ELECTRONIC MODULE. OPS CHECK NORMAL.(1301584)
